On the theory of upper and lower solutions for the nonlinear transport equation
Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_3_a8,
author = {V. P. Polityukov},
title = {On the theory of upper and lower solutions for the nonlinear transport equation},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1978},
volume = {239},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a8/}
}
V. P. Polityukov. On the theory of upper and lower solutions for the nonlinear transport equation. Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a8/